# SDR M562004F00001

- Difficulty date: July 26, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 737-400
- Aircraft serial: 23976
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuslage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AFT LBL46 HAS CORROSION ON TOP OF FLOORBEAM AT STA 980.  REMOVED CORROSION, PERFORMED EDDY CURRENT.  RETURNED TO SERVICE.  C1,C2 AND C3 INSP 8/4/04.
